On the Orbits of Collineation Groups.
Mathematische Zeitschrift, Tome 119 (1971), pp. 273-275
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__119_171497,
author = {Francis Buekenhout},
title = {On the {Orbits} of {Collineation} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {273--275},
year = {1971},
volume = {119},
zbl = {0206.23601},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__119_171497/}
}
Francis Buekenhout. On the Orbits of Collineation Groups.. Mathematische Zeitschrift, Tome 119 (1971), pp. 273-275. http://geodesic.mathdoc.fr/item/MZ_1971__119_171497/